# SDR SWIA200923177

- Difficulty date: November 22, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 30,058 hours, 43,880 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Cracked
- Location: Nacelle
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NACELLE FLAP CRACKED.  (C-CHECK)  REPLACED FLAP PER AMM.
